CSpace
一个指数有界C-半群的扰动定理
姚景齐
1994
Source Publication科学通报
ISSN0023-074X
Volume039Issue:006Pages:485
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39933
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
姚景齐. 一个指数有界C-半群的扰动定理[J]. 科学通报,1994,039(006):485.
APA 姚景齐.(1994).一个指数有界C-半群的扰动定理.科学通报,039(006),485.
MLA 姚景齐."一个指数有界C-半群的扰动定理".科学通报 039.006(1994):485.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[姚景齐]'s Articles
Baidu academic
Similar articles in Baidu academic
[姚景齐]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[姚景齐]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.